# SDR UPS203285

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK, MAINTENANCE FOUND CORROSION ON SKIN APPROX 1 INCH ABOVE STRINGER 10R, BS 1080, AFT CIRCUMFERENTIAL JOINT.  INSTALLED REPAIR PER UPS EO B727-5330-1177K.
